Mailbox congruences and one element subalgebras

Research output: Contribution to journalArticlepeer-review

24 Scopus citations
Original languageEnglish (US)
Pages (from-to)266-267
Number of pages2
JournalAlgebra Universalis
Issue number1
StatePublished - Dec 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Mailbox congruences and one element subalgebras'. Together they form a unique fingerprint.

Cite this